PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Anisotropic parabolic problems with slowly or rapidly growing terms

Volume 134 / 2014

Agnieszka Świerczewska-Gwiazda Colloquium Mathematicum 134 (2014), 113-130 MSC: 35K55, 35K20. DOI: 10.4064/cm134-1-5


We consider an abstract parabolic problem in a framework of maximal monotone graphs, possibly multi-valued, with growth conditions formulated with the help of an $x$-dependent $N$-function. The main novelty of the paper consists in the lack of any growth restrictions on the ${ N}$-function combined with its anisotropic character, namely we allow the dependence on all the directions of the gradient, not only on its absolute value. This leads to using the notion of modular convergence and studying in detail the question of density of compactly supported smooth functions with respect to modular convergence.


  • Agnieszka Świerczewska-GwiazdaInstitute of Applied Mathematics and Mechanics
    University of Warsaw
    02-097 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image